# SDR UPS01435452

- Difficulty date: March 10, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D - BS 1220,  STR 10R - 11R,  FRAME ATTACH SHEAR TIE FOUND CRACK.     SHEAR TIE ANGLE REPLACED AS PER ARM 51-10-01 P.8 AND 51-30-02.
